Hyperlinked list of Shelah's papers: the 400's

Prepared on 2017-02-03

This is only a partial list. The full list is elsewhere.

1-99 100-199 200-299 300-399 400-499 500-599 600-699 700-799 800-899 900-999 1000-

Sh:400
Shelah, Cardinal Arithmetic -- Cardinal Arithmetic (1994)
Sh:400a 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9201251]
Shelah, Cardinal arithmetic for skeptics -- American Math Soc Bulletin. New Series 26 (1992) 197-210
Sh:401 2005-12-20 [pdf] [ps] [abstract] [arXiv:math.LO/9609215]
Shelah, Characterizing an $\aleph_\epsilon $-saturated model of superstable NDOP theories by its $\Bbb L_{\infty,\aleph_\epsilon}$-theory -- Israel J Math 140 (2004) 61-111 see also F798
Sh:402 1999-08-12 [pdf] [ps] [abstract] [arXiv:math.LO/9809198]
Shelah, Borel Whitehead groups -- Math Japonica 50 (1999) 121-130
AbSh:403 1998-12-15 [pdf] [ps] [abstract] [arXiv:math.LO/9812115]
Abraham+Shelah, A $\Delta ^2_2$ well-order of the reals and incompactness of $L(Q^{MM})$ -- Annals Pure and Applied Logic 59 (1993) 1-32
GvSh:404 1994-01-21 [pdf] [ps] [abstract] [arXiv:math.LO/9401213]
Givant+Shelah, Universal theories categorical in power and $\kappa$-generated models -- Annals Pure and Applied Logic 69 (1994) 27-51
Sh:405 2016-04-27 [pdf] [ps] [abstract] [arXiv:math.LO/9304207]
Shelah, Vive la diff\'erence II. The Ax-Kochen isomorphism theorem -- Israel J Math 85 (1994) 351-390
FrSh:406 1994-11-24 [pdf] [ps] [abstract] [arXiv:math.LO/9209218]
Fremlin+Shelah, Pointwise compact and stable sets of measurable functions -- J Symbolic Logic 58 (1993) 435-455
FrSh:406a 1994-11-24 [pdf] [ps]
Fremlin+Shelah, Postscript to Shelah \& Fremlin [FrSh:406]
Sh:407
Shelah, ${\rm CON}({\germ u}>{\germ i})$ -- Archive for Math Logic 31 (1992) 433-443
KPSh:408
Kojman+Perles+Shelah, Sets in a Euclidean space which are not a countable union of convex subsets -- Israel J Math 70 (1990) 313-342
KjSh:409 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9209201]
Kojman+Shelah, Non-existence of Universal Orders in Many Cardinals -- J Symbolic Logic 57 (1992) 875-891
Sh:410 2007-07-03 [pdf] [ps] [arXiv:math.LO/0406550]
Shelah, More on Cardinal Arithmetic -- Archive for Math Logic 32 (1993) 399-428
LeSh:411
Lifsches+Shelah, The monadic theory of $(\omega_ 2,<)$ may be complicated -- Archive for Math Logic 31 (1992) 207-213
GiSh:412
Gitik+Shelah, More on simple forcing notions and forcings with ideals -- Annals Pure and Applied Logic 59 (1993) 219-238
Sh:413 2001-10-05 [pdf] [ps] [abstract] [arXiv:math.LO/9809199]
Shelah, More Jonsson Algebras -- Archive for Math Logic 42 (2003) 1-44
KoSh:414
Komjath+Shelah, A consistent partition theorem for infinite graphs -- Acta Math Hungarica 61 (1993) 115-120
KpSh:415 1994-04-12 [pdf] [ps] [abstract] [arXiv:math.LO/9404226]
Koppelberg+Shelah, Densities of ultraproducts of Boolean algebras -- Canadian J Math Journal Canadien de Mathematiques 47 (1995) 132-145
MShV:416 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9305204]
Mekler+Shelah+Vaananen, The Ehrenfeucht-Fra{\"\i}ss{\'e}-game of length $\omega_1$ -- Transactions American Math Soc 339 (1993) 567-580
MShS:417 1994-11-10 [pdf] [ps] [abstract] [arXiv:math.LO/9411234]
Mekler+Shelah+Spinas, The essentially free spectrum of a variety -- Israel J Math 93 (1996) 1-8
MkSh:418 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9305205]
Mekler+Shelah, Every coseparable group may be free -- Israel J Math 81 (1993) 161-178
ShSt:419 1997-09-18 [pdf] [ps] [abstract] [arXiv:math.LO/9709228]
Shelah+Stanley, Filters, Cohen Sets and Consistent Extensions of the Erd\H{o}s-Dushnik-Miller Theorem -- J Symbolic Logic 65 (2000) 259-271
Sh:420 2009-01-17 [pdf] [ps] [arXiv:0708.1979]
Shelah, Advances in Cardinal Arithmetic -- Finite and Infinite Combinatorics in Sets and Logic (1993) 355-383
Sh:421
Shelah, Kaplansky test problem for $R$-modules in ZFC
EkSh:422 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9308211]
Eklof+Shelah, On a conjecture regarding nonstandard uniserial modules -- Transactions American Math Soc 340 (1993) 337-351
BnSh:423
Shelah, Compactness spectrum
Sh:424 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9308212]
Shelah, On $CH + 2^{\aleph_1}\rightarrow(\alpha)^2_2$ for $\alpha<\omega_2$ -- Logic Colloquium'90. ASL Summer Meeting in Helsinki (1993) 281--289
ShSt:425 1994-02-18 [pdf] [ps] [abstract] [arXiv:math.LO/9402214]
Shelah+Stanley, The combinatorics of combinatorial coding by a real -- J Symbolic Logic 60 (1995) 36-57
EMSh:426 1993-08-26 [pdf] [ps] [abstract] [arXiv:math.LO/9308213]
Eklof+Mekler+Shelah, On coherent systems of projections for $\aleph_1$ separable groups -- Communications in Algebra 21 (1993) 343-353
ShSr:427 1993-08-24 [pdf] [ps] [abstract] [arXiv:math.LO/9308214]
Shelah+Steprans, Somewhere trivial automorphisms -- J London Math Soc 49 (1994) 569-580
HShT:428
Hyttinen+Shelah+Tuuri, Remarks on Strong Nonstructure Theorems -- Notre Dame J Formal Logic 34 (1993) 157-168
Sh:429
Shelah, Multi-dimensionality -- Israel J Math 74 (1991) 281-288
Sh:430 1996-10-12 [pdf] [ps] [abstract] [arXiv:math.LO/9610226]
Shelah, Further cardinal arithmetic -- Israel J Math 95 (1996) 61-114
KoSh:431
Komjath+Shelah, A note on a set-mapping problem of Hajnal and Mate -- Periodica Math Hungarica 28 (1994) 39-42
ShSp:432 1994-01-28 [pdf] [ps] [abstract] [arXiv:math.LO/9401214]
Shelah+Spencer, Random Sparse Unary Predicates -- Random Structures \& Algorithms 5 (1994) 375-394
MgSh:433 1998-05-01 [pdf] [ps] [abstract] [arXiv:math.LO/9805145]
Magidor+Shelah, Length of Boolean algebras and ultraproducts -- Math Japonica 48 (1998) 301-307
BGJSh:434 1995-10-27 [pdf] [ps] [abstract] [arXiv:math.LO/9301206]
Bartoszynski+Goldstern+Judah+Shelah, All meager filters may be null -- Proc American Math Soc 117 (1993) 515-521
LuSh:435 1995-01-25 [pdf] [ps] [abstract] [arXiv:math.LO/9501221]
Luczak+Shelah, Convergence in homogeneous random graphs -- Random Structures \& Algorithms 6 (1995) 371-391
BrSh:436 1999-04-14 [pdf] [ps] [arXiv:math.LO/9904068]
Bartoszynski+Shelah, Intersection of $<2^{\aleph_0}$ ultrafilters may have measure zero -- Archive for Math Logic 31 (1992) 221-226
BuSh:437 1995-11-22 [pdf] [ps] [abstract] [arXiv:math.LO/9201252]
Burke+Shelah, Linear liftings for non complete probability space -- Israel J Math 79 (1992) 289-296
GJSh:438 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9306214]
Goldstern+Judah+Shelah, Strong measure zero sets without Cohen reals -- J Symbolic Logic 58 (1993) 1323-1341
BrSh:439 1999-04-14 [pdf] [ps] [arXiv:math.LO/9905123]
Bartoszynski+Shelah, Closed measure zero sets -- Annals Pure and Applied Logic 58 (1992) 93-110
CKSh:440 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9305206]
Comfort+Kato+Shelah, Topological Partition Relations to the Form $\omega^*\rightarrow(Y)^1_2$ -- Proc Seventh Summer Conference at the University of Wisconsin, Papers on General Topology and Applications (1993) 70--80
EMSh:441 1996-03-11 [pdf] [ps] [abstract] [arXiv:math.LO/9204219]
Eklof+Mekler+Shelah, Uniformization and the diversity of Whitehead groups -- Israel J Math 80 (1992) 301-321
EMSh:442 2000-10-27 [pdf] [ps] [abstract] [arXiv:math.LO/0406552]
Eklof+Mekler+Shelah, Hereditarily separable groups and monochromatic uniformization -- Israel J Math 88 (1994) 213-235
DShS:443 1993-08-24 [pdf] [ps] [abstract] [arXiv:math.LO/9308215]
Diestel+Shelah+Steprans, Dominating Functions and Graphs -- J London Math Soc 49 (1994) 16-24
HNSh:444
Huck+Niedermeyer+Shelah, Large $\kappa$-preserving sets in infinite graphs -- J Graph Theory 18 (1994) 413-426
Sh:445 1994-06-22 [pdf] [ps] [abstract] [arXiv:math.LO/9406228]
Shelah, Every null additive set of reals is meager additive -- Israel J Math 89 (1995) 357-376
JdSh:446 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9211213]
Judah+Shelah, Withdrawn, was: Baire Property and Axiom of Choice -- Israel J Math 84 (1993) 435-450
KjSh:447 1996-03-19 [pdf] [ps] [abstract] [arXiv:math.LO/9201253]
Kojman+Shelah, The universality spectrum of stable unsuperstable theories -- Annals Pure and Applied Logic 58 (1992) 57-72
GoSh:448 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9205208]
Goldstern+Shelah, Many simple cardinal invariants -- Archive for Math Logic 32 (1993) 203-221
KjSh:449 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9306215]
Kojman+Shelah, $\mu $-complete Suslin trees on $\mu ^+$ -- Archive for Math Logic 32 (1993) 195-201
MeSh:450 1993-08-26 [pdf] [ps] [abstract] [arXiv:math.LO/9308216]
Melles+Shelah, A saturated model of an unsuperstable theory of cardinality greater than its theory has the small index property -- Proc London Math Soc 69 (1994) 449-463
LsSh:451
Lascar+Shelah, Uncountable saturated structures have the small index property -- Bulletin London Math Soc 25 (1993) 125-131
MeSh:452 1993-08-26 [pdf] [ps] [abstract] [arXiv:math.LO/9304201]
Melles+Shelah, $Aut(M)$ has a large dense free subgroup for saturated $M$ -- Bulletin London Math Soc 26 (1994) 339-344
MSShT:453
Mekler+Schipperus+Shelah+Truss, The Random Graph and Automorphisms of the Rational World -- Bulletin London Math Soc 25 (1993) 343-346
Sh:454 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9308217]
Shelah, Number of open sets for a topology with a countable basis -- Israel J Math 83 (1993) 369-374
Sh:454a 1994-08-07 [pdf] [ps] [abstract] [arXiv:math.LO/9403219]
Shelah, Cardinalities of topologies with small base -- Annals Pure and Applied Logic 68 (1994) 95-113
KjSh:455 1994-06-16 [pdf] [ps] [abstract] [arXiv:math.LO/9409207]
Kojman+Shelah, Universal Abelian Groups -- Israel J Math 92 (1995) 113-124
Sh:456 1995-09-23 [pdf] [ps] [abstract] [arXiv:math.LO/9509225]
Shelah, Universal in $(<\lambda)$-stable abelian group -- Math Japonica 43 (1996) 1-11
Sh:457 1994-12-11 [pdf] [ps] [abstract] [arXiv:math.LO/9412229]
Shelah, The Universality Spectrum: Consistency for more classes -- Combinatorics, Paul Erd\H{o}s is Eighty (1993) 403--420 see also F685
AbSh:458 1994-08-30 [pdf] [ps] [abstract] [arXiv:math.LO/9408214]
Abraham+Shelah, Martin's Axiom and $\Delta ^2_1$ well-ordering of the reals -- Archive for Math Logic 36 (1997)
BShT:459
Baumgartner+Shelah+Thomas, Maximal subgroups of infinite symmetric groups -- Notre Dame J Formal Logic 34 (1993) 1-11
Sh:460 2006-10-26 [pdf] [ps] [abstract] [arXiv:math.LO/9809200]
Shelah, The Generalized Continuum Hypothesis revisited -- Israel J Math 116 (2000) 285-321
EkSh:461 1995-09-04 [pdf] [ps] [abstract] [arXiv:math.LO/9301207]
Eklof+Shelah, Explicitly nonstandard uniserial modules -- Annals Pure and Applied Algebra 86 (1993) 35-50
Sh:462 2001-11-12 [pdf] [ps] [abstract] [arXiv:math.LO/9609216]
Shelah, $\sigma $-entangled linear orders and narrowness of products of Boolean algebras -- Fundamenta Math 153 (1997) 199-275
Sh:463 2008-10-30 [pdf] [ps] [abstract] [arXiv:math.LO/9507221]
Shelah, On the very weak $0-1$ law for random graphs with orders -- J Logic and Computation 6 (1996) 137-159
BLSh:464 1989-01-14 [pdf] [ps] [abstract] [arXiv:math.LO/9301208]
Baldwin+Laskowski+Shelah, Forcing Isomorphism -- J Symbolic Logic 58 (1993) 1291-1301
ShSr:465 1993-08-24 [pdf] [ps] [abstract] [arXiv:math.LO/9204205]
Shelah+Steprans, Maximal Chains in ${}^\omega\omega$ and Ultrapowers of the Integers -- Archive for Math Logic 32 (1993) 305-319
ShSr:465a 1993-08-24 [pdf] [ps] [abstract] [arXiv:math.LO/9308202]
Shelah+Steprans, Erratum: ``Maximal Chains in ${}^\omega\omega$ and Ultrapowers of the Integers'' -- Archive for Math Logic 33 (1994) 167-168
JiSh:466 1993-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9308218]
Jin+Shelah, A model in which there are Jech-Kunen trees but there are no Kurepa trees -- Israel J Math 84 (1993) 1-16
Sh:467 2008-08-02 [pdf] [ps] [abstract] [arXiv:math.LO/9606226]
Shelah, Zero-one laws for graphs with edge probabilities decaying with distance. Part I -- Fundamenta Math 175 (2002) 195-239
ShSi:468 1995-10-19 [pdf] [ps] [abstract] [arXiv:math.LO/9510215]
Shelah+Spinas, On Gross Spaces -- Transactions American Math Soc 348 (1996) 4257-4277
JiSh:469 1994-01-28 [pdf] [ps] [abstract] [arXiv:math.LO/9211214]
Jin+Shelah, Planting Kurepa trees and killing Jech-Kunen trees in a model by using one inaccessible cardinal -- Fundamenta Math 141 (1992) 287-296
RoSh:470 1998-06-21 [pdf] [ps] [abstract] [arXiv:math.LO/9807172]
Roslanowski+Shelah, Norms on possibilities I: forcing with trees and creatures -- Memoirs American Math Soc 141 (1999) xii + 167
LeSh:471 1993-08-23 [pdf] [ps] [abstract] [arXiv:math.LO/9308219]
Lifsches+Shelah, Peano Arithmetic may not be interpretable in the monadic theory of linear orders -- J Symbolic Logic 62 (1997) 848-872
Sh:472 2001-11-12 [pdf] [ps] [abstract] [arXiv:math.LO/9604241]
Shelah, Categoricity of Theories in $L_{\kappa^* \omega}$, when $\kappa^*$ is a measurable cardinal. Part II -- Fundamenta Math 170 (2001) 165-196
Sh:473 1995-06-28 [pdf] [ps] [abstract] [arXiv:math.LO/9511220]
Shelah, Possibly every real function is continuous on a non--meagre set -- Publications de L'Institute Math\'ematique - Beograd, Nouvelle S\'erie 57(71) (1995) 47-60
HySh:474 2000-10-25 [pdf] [ps] [abstract] [arXiv:math.LO/0406587]
Hyttinen+Shelah, Constructing strongly equivalent nonisomorphic models for unsuperstable theories, Part A -- J Symbolic Logic 59 (1994) 984-996
RoSh:475 1994-06-19 [pdf] [ps] [abstract] [arXiv:math.LO/9408215]
Roslanowski+Shelah, More forcing notions imply diamond -- Archive for Math Logic 35 (1996) 299-313
JeSh:476 1995-03-23 [pdf] [ps] [abstract] [arXiv:math.LO/9412208]
Jech+Shelah, Possible pcf algebras -- J Symbolic Logic 61 (1996) 313-317
BJSh:477 1993-09-12 [pdf] [ps] [abstract] [arXiv:math.LO/9211202]
Brendle+Judah+Shelah, Combinatorial properties of Hechler forcing -- Annals Pure and Applied Logic 58 (1992) 185-199
JdSh:478 1996-03-11 [pdf] [ps] [abstract] [arXiv:math.LO/9401215]
Judah+Shelah, Killing Luzin and Sierpi\'nski sets -- Proc American Math Soc 120 (1994) 917-920
Sh:479 1996-01-08 [pdf] [ps] [abstract] [arXiv:math.LO/9601218]
Shelah, On Monk's questions -- Fundamenta Math 151 (1996) 1-19
Sh:480 2006-06-15 [pdf] [ps] [abstract] [arXiv:math.LO/9303208]
Shelah, How special are Cohen and random forcings i.e. Boolean algebras of the family of subsets of reals modulo meagre or null -- Israel J Math 88 (1994) 159-174
Sh:481 1995-09-15 [pdf] [ps] [abstract] [arXiv:math.LO/9509226]
Shelah, Was Sierpi\'nski right? III Can continuum--c.c. times c.c.c. be continuum--c.c.? -- Annals Pure and Applied Logic 78 (1996) 259-269
Sh:482 [arXiv:math.LO/1601.03596]
Shelah, Compactness of the Quantifier on ``Complete embedding of BA's''
LVSh:483 1996-03-10 [pdf] [ps] [abstract] [arXiv:math.LO/9301209]
Louveau+Velickovic+Shelah, Borel partitions of infinite subtrees of a perfect tree -- Annals Pure and Applied Logic 63 (1993) 271-281
LiSh:484 1996-04-19 [pdf] [ps] [abstract] [arXiv:math.LO/9604242]
Liu+Shelah, Cofinalities of elementary substructures of structures on $\aleph_\omega$ -- Israel J Math 99 (1997) 189-205
AbSh:485 2001-03-24 [pdf] [ps] [abstract] [arXiv:math.LO/0104195]
Abraham+Shelah, Coding with ladders a well ordering of the reals -- J Symbolic Logic 67 (2002) 579-597
Sh:486 [abstract]
Shelah, Uniformization see also F1035
GRShS:487 1993-11-12 [pdf] [ps] [abstract] [arXiv:math.LO/9311212]
Goldstern+Repicky+Shelah+Spinas, On tree ideals -- Proc American Math Soc 123 (1995) 1573-1581
HlSh:488 1993-08-27 [pdf] [ps] [abstract] [arXiv:math.LO/9308220]
Halbeisen+Shelah, Consequences of arithmetic for Set theory -- J Symbolic Logic 59 (1994) 30-40
LwSh:489 1998-07-05 [pdf] [ps] [abstract] [arXiv:math.LO/9301210]
Laskowski+Shelah, On the existence of atomic models -- J Symbolic Logic 58 (1993) 1189-1194
BRSh:490 1994-06-18 [pdf] [ps] [abstract] [arXiv:math.LO/9406229]
Bartoszynski+Roslanowski+Shelah, Adding one random real -- J Symbolic Logic 61 (1996) 80-90
GcSh:491 1995-05-19 [pdf] [ps] [abstract] [arXiv:math.LO/9505215]
Gilchrist+Shelah, Identities on cardinals less than $\aleph_\omega$ -- J Symbolic Logic 61 (1996) 780-787
KoSh:492 1993-08-22 [pdf] [ps] [abstract] [arXiv:math.LO/9308221]
Komjath+Shelah, Universal graphs without large cliques -- J Combinatorial Theory. Ser. B 63 (1995) 125-135
JiSh:493 1994-01-29 [pdf] [ps] [abstract] [arXiv:math.LO/9401216]
Jin+Shelah, The strength of the isomorphism property -- J Symbolic Logic 59 (1994) 292-301
ShSi:494 1996-06-21 [pdf] [ps] [abstract] [arXiv:math.LO/9606227]
Shelah+Spinas, The distributivity numbers of ${\cal P}(\omega)$/fin and its square -- Transactions American Math Soc 352 (2000) 2023-2047
ApSh:495 1995-02-27 [pdf] [ps] [abstract] [arXiv:math.LO/9502232]
Apter+Shelah, On the Strong Equality between Supercompactness and Strong Compactness'' -- Transactions American Math Soc 349 (1997) 103-128
ApSh:496 1995-12-25 [pdf] [ps] [abstract] [arXiv:math.LO/9512226]
Apter+Shelah, Menas' Result is Best Possible -- Transactions American Math Soc 349 (1997) 2007-2034
Sh:497 1995-12-04 [pdf] [ps] [abstract] [arXiv:math.LO/9512227]
Shelah, Set Theory without choice: not everything on cofinality is possible -- Archive for Math Logic 36 (1997) 81-125
JiSh:498 1994-01-29 [pdf] [ps] [abstract] [arXiv:math.LO/9401217]
Jin+Shelah, Essential Kurepa trees versus essential Jech---Kunen trees -- Annals Pure and Applied Logic 69 (1994) 107-131
KjSh:499 1994-05-18 [pdf] [ps] [abstract] [arXiv:math.LO/9409205]
Kojman+Shelah, Homogeneous families and their automorphism groups -- J London Math Soc 52 (1995) 303-317
1-99 100-199 200-299 300-399 400-499 500-599 600-699 700-799 800-899 900-999 1000-

Back to Shelah's Archive